Alert archive / Wyoming / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 83, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jul 26, 2018, 6:17 PM MDT for Big Horn County, Park County, Wyoming. It was in force for 43 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2018, 6:17 PM MDT (00:17 UTC)
- Expired
- Jul 26, 2018, 7:00 PM MDT
- In force
- 43 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Big Horn County, WY, Park County, WY
The radar
The Billings radar (KBLX), 119 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 6:33 PM MDT | HAIL 1 | 2 W Cowley, WY | A TRAINED SPOTTER REPORTED QUARTER SIZE HAIL. |
| Jul 26, 6:34 PM MDT | HAIL 1.5 | Cowley, WY | NUMEROUS REPORTS OF QUARTER TO PING PONG BALL SIZE HAIL IN COWLEY. |
| Jul 26, 6:35 PM MDT | TSTM WND GST 62 | Cowley, WY | THE COWLEY AIRPORT HAD A WIND GUST OF 62 MPH. |
| Jul 26, 6:38 PM MDT | TSTM WND DMG | Lovell, WY | A TRAINED SPOTTER REPORTED NUMEROUS LIMBS DOWN IN LOVELL. ALSO REPORTS OF NICKEL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 0.3 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 599 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 2789 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
687
WUUS55 KRIW 270017
SVRRIW
WYC003-029-270100-
/O.NEW.KRIW.SV.W.0083.180727T0017Z-180727T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
617 PM MDT THU JUL 26 2018
The National Weather Service in Riverton has issued a
* Severe Thunderstorm Warning for...
Northwestern Big Horn County in central Wyoming...
Northeastern Park County in central Wyoming...
* Until 700 PM MDT.
* At 615 PM MDT, a severe thunderstorm was located near Frannie, or
18 miles northwest of Lovell, moving southeast at 45 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated. Hail from one inch to one and three-
quarter has been reported in Montana. In addition, 50 to
60 mph wind gusts have been reported.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Frannie around 620 PM MDT.
Deaver around 630 PM MDT.
Cowley and Crooked Creek Natural Area around 635 PM MDT.
Lovell and Byron around 640 PM MDT.
Other locations impacted by this severe thunderstorm include Bighorn
Canyon National Recreation Area and Cowley North Big Horn County
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If on or near Bighorn Lake, get away from the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
Very heavy rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4479 10784 4452 10845 4500 10880 4500 10818
TIME...MOT...LOC 0015Z 318DEG 38KT 4505 10863
HAIL...1.75IN
WIND...60MPH
$$
McDonald1 follow-up statement
297
WWUS55 KRIW 270034
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
634 PM MDT THU JUL 26 2018
WYC029-270043-
/O.CAN.KRIW.SV.W.0083.000000T0000Z-180727T0100Z/
Park-
634 PM MDT THU JUL 26 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PARK COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
Park County. Therefore, the warning has been cancelled.
LAT...LON 4479 10784 4452 10845 4472 10859 4487 10859
4487 10862 4500 10862 4500 10818
TIME...MOT...LOC 0033Z 318DEG 38KT 4491 10845
$$
WYC003-270100-
/O.CON.KRIW.SV.W.0083.000000T0000Z-180727T0100Z/
Big Horn-
634 PM MDT THU JUL 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTHWESTERN BIG HORN COUNTY...
At 633 PM MDT, a severe thunderstorm was located over Cowley, or near
Lovell, moving southeast at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. One inch size hail has been
reported just west of Cowley. In Cowley, ping pong size
hail was reported, along with strong wind and localized
flooding.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Lovell around 640 PM MDT.
Other locations impacted by this severe thunderstorm include Bighorn
Canyon National Recreation Area and Cowley North Big Horn County
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
If on or near Bighorn Lake, get away from the water and move indoors
or inside a vehicle. remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
Very heavy rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4479 10784 4452 10845 4472 10859 4487 10859
4487 10862 4500 10862 4500 10818
TIME...MOT...LOC 0033Z 318DEG 38KT 4491 10845
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
McDonaldWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 1:36 PM MDT, 4 hours 41 minutes earlier.
Area forecast discussion, Jul 26, 1:36 PM MDT, 4 hours 41 minutes before
Area Forecast Discussion National Weather Service Riverton WY 136 PM MDT Thu Jul 26 2018 .SHORT TERM...This evening through Friday The current pattern will continue this afternoon and Friday. West to northwest flow aloft over unstable sfc conditions east of the Divide with light winds, generally east to southeast and dewpoints in the upper 40s into the 50s. Cape values of 1000-1500 J/kg, along with bulk shear values of 40 to 50kt, will also remain in place through Friday. Strong storms, with a few becoming severe, will continue through sunset this evening. The best chances for severe storms will be in Johnson and Natrona counties. Showers will continue east of the Divide tonight, becoming confined to northern portions and eventually northern Johnson County by sunrise Friday morning. Isolated to scattered thunderstorms will return to areas east of the Divide Friday, but will include Yellowstone and Sweetwater County. Isolated showers will be possible across southern portions Friday morning, with thunderstorm activity confined to mainly Sweetwater, with extreme southern portions of Sublette and Fremont counties also included. Storms in these areas will be dry, as RH values will be in the teens. They will not be as strong as well, due to the drier air impacting Cape values. Thus, strong gusty winds will be the main threat with these storms. .LONG TERM...Friday night through Thursday Cold air will remain behind a front extending along the Continental Divide from northwest Wyoming to south central Wyoming with subtropical moisture moving north and east over the front. This will continue to support scattered showers with isolated to scattered thunderstorms along an north of the front, being most numerous over the mountains. This will extend from Friday night through Sunday evening with cool temperatures to the north and warmer air in the south and southwest. Hotter high pressure will build north and east from the Great Basin Monday through Thursday with decreasing showers and thunderstorms and warmer temperatures returning to much of the area. && .AVIATION...For the 00Z TAFS through 00Z Saturday Isolated to scattered showers and thunderstorms along and east of the Continental Divide will begin to subside this evening. A few storms will likely be strong, isolated severe, with hail and heavy rain through 04Z; possible brief IFR/MVFR conditions. Little to no activity is expected west of the Divide (KJAC- KPNA- KBPI- KRKS). A thunderstorm complex may move out of central Montana into north central and northeast Wyoming late this evening into early Friday morning, mainly along and east of Interstate 25. Strong northerly outflow winds may precede this line of storms. The storms should track north and east of KCPR early Friday morning. Isolated to scattered afternoon thunderstorms will return Friday, affecting all but the far west (KJAC-KBPI-KPNA). A few strong to severe storms will once again be possible along and east of the Continental Divide. && .FIRE WEATHER... Isolated to scattered thunderstorms will stay mainly confined to areas east of the Divide this evening. A few strong to severe storms could still be ongoing this evening through sunset over 281 and 285. Scattered showers will continue over these zones tonight into Friday morning. Conditions over 277 and 279 will recover tonight, with Red Flag conditions returning Friday afternoon and evening. Otherwise, temperatures overnight will be slightly warmer, with RH values about 20 percent lower than last night. Temperatures Friday will be slightly cooler across northern portions. West-northwest winds will be a bit stronger across 277, 278, 279 and 289 as well, with RH values once again dropping into the middle teens. && .RIW WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 8 PM MDT Friday for WYZ277-279. && SHORT TERM...LaVoie LONG TERM...Baker AVIATION...LaVoie FIRE WEATHER...LaVoie
Hazardous weather outlook, Jul 26, 2:03 AM MDT, 16 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 203 AM MDT Thu Jul 26 2018 WYZ001>020-022>030-271100- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 203 AM MDT Thu Jul 26 2018 This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and Tonight Scattered thunderstorms, especially along and east of the Continental Divide. Some of these storms will likely produce small hail, locally heavy rainfall, frequent lightning, and strong gusty winds. There will be a few strong thunderstorms and even isolated severe thunderstorms are possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Friday afternoon through Saturday night...Scattered thunderstorms, especially along and east of the Continental Divide. Sunday...Isolated afternoon and evening thunderstorms along and east of the divide. Tuesday...Isolated afternoon and evening thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotters urged to report wind gusts past 45 mph, hail size, and rainfall amounts. Thank you.
In the hours before
Special weather statement, Jul 26, 5:16 PM MDT, 1 hour 1 minute before
Special Weather Statement National Weather Service Riverton WY 516 PM MDT THU JUL 26 2018 WYZ005>008-017-262345- Owl Creek and Bridger Mountains-Wind River Basin-Southeast Big Horn Basin-Bighorn Mountains West-Southwest Big Horn Basin- 516 PM MDT THU JUL 26 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOT SPRINGS AND SOUTHEASTERN WASHAKIE COUNTIES UNTIL 545 PM MDT... At 515 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles southeast of Lucerne, or 15 miles east of Thermopolis, moving southeast at 35 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Lucerne, Kirby and Cottonwood Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... Occasional cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4378 10832 4385 10821 4376 10738 4332 10763 TIME...MOT...LOC 2315Z 293DEG 28KT 4365 10791 Hulme
Special weather statement, Jul 26, 5:21 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Riverton WY
521 PM MDT THU JUL 26 2018
WYZ005>007-262345-
Owl Creek and Bridger Mountains-Southeast Big Horn Basin-Southwest
Big Horn Basin-
521 PM MDT THU JUL 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOT SPRINGS AND WEST
CENTRAL WASHAKIE COUNTIES UNTIL 545 PM MDT...
At 520 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Legend Rock State Petroglyph Site, or 22 miles
southeast of Meeteetse, moving southeast at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Winchester, Grass Creek and Badlands Overlook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4392 10805 4384 10812 4385 10821 4378 10831
4372 10822 4359 10833 4399 10882 4399 10879
4404 10879 4408 10873 4408 10859
TIME...MOT...LOC 2320Z 303DEG 27KT 4393 10854
HulmeSpecial weather statement, Jul 26, 5:32 PM MDT, 45 minutes before
Special Weather Statement National Weather Service Riverton WY 532 PM MDT THU JUL 26 2018 WYZ004-006-008-270000- North Big Horn Basin-Southeast Big Horn Basin-Bighorn Mountains West- 532 PM MDT THU JUL 26 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BIG HORN AND NORTHEASTERN WASHAKIE COUNTIES UNTIL 600 PM MDT... At 532 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Worland, moving east at 40 mph. Nickel size hail and winds in excess of 30 mph will be possible with this storm. This storm will remain over mainly rural areas of south central Big Horn and northeastern Washakie Counties, including the following locations... Wigwam Fish Rearing Station. PRECAUTIONARY/PREPAREDNESS ACTIONS... Very heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. Persons in campgrounds should consider seeking sturdy shelter until this storm passes. && LAT...LON 4405 10808 4422 10806 4422 10736 4387 10740 TIME...MOT...LOC 2332Z 272DEG 33KT 4414 10789 McDonald
Special weather statement, Jul 26, 5:44 PM MDT, 33 minutes before
Special Weather Statement National Weather Service Riverton WY 544 PM MDT THU JUL 26 2018 WYZ005>007-270015- Owl Creek and Bridger Mountains-Southeast Big Horn Basin-Southwest Big Horn Basin- 544 PM MDT THU JUL 26 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOT SPRINGS AND WEST CENTRAL WASHAKIE COUNTIES UNTIL 615 PM MDT... At 544 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles west of Kirby, or 14 miles northwest of Thermopolis, moving southeast at 40 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Thermopolis, Lucerne, Kirby, Winchester, Hot Springs State Park, Hot Springs County Fairgrounds, Legion Town And Country Golf Course and Hot Sprgs County Thermopolis Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Occasional cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4386 10861 4401 10845 4380 10777 4347 10811 TIME...MOT...LOC 2344Z 304DEG 33KT 4384 10835 Hulme
Special weather statement, Jul 26, 5:52 PM MDT, 25 minutes before
Special Weather Statement National Weather Service Riverton WY 552 PM MDT THU JUL 26 2018 WYZ009-011-270015- Southeast Johnson County-Bighorn Mountains Southeast- 552 PM MDT THU JUL 26 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL JOHNSON COUNTY UNTIL 615 PM MDT... At 552 PM MDT, Doppler radar was tracking a strong thunderstorm near Mayoworth, or 17 miles northwest of Kaycee, moving southeast at 25 mph. Nickel size hail and winds in excess of 30 mph will be possible with this storm. This strong thunderstorm will be near... Mayoworth around 605 PM MDT. This includes Interstate 25 between mile markers 256 and 268. PRECAUTIONARY/PREPAREDNESS ACTIONS... Very heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. Persons in campgrounds should consider seeking sturdy shelter until this storm passes. && LAT...LON 4395 10698 4402 10682 4381 10647 4366 10677 TIME...MOT...LOC 2352Z 324DEG 22KT 4392 10684 McDonald
Special weather statement, Jul 26, 6:02 PM MDT, 15 minutes before
Special Weather Statement National Weather Service Riverton WY 602 PM MDT THU JUL 26 2018 WYZ010-011-270045- Southeast Johnson County-Northeast Johnson County- 602 PM MDT THU JUL 26 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON COUNTY UNTIL 645 PM MDT... At 602 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles north of Powder River Rest Area, or 28 miles east of Buffalo, moving southeast at 35 mph. Nickel size hail and winds in excess of 30 mph will be possible with this storm. This strong thunderstorm will be near... Powder River Rest Area around 610 PM MDT. This includes Interstate 90 between mile markers 87 and 95. PRECAUTIONARY/PREPAREDNESS ACTIONS... Very heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4456 10667 4456 10601 4407 10601 TIME...MOT...LOC 0002Z 312DEG 30KT 4434 10613 McDonald
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 6:02 PM MDT | Special Weather Statement | RIW | Johnson | 43 min |
| Jul 26, 6:06 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 39 min |
| Jul 26, 6:08 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Hot Springs, Washakie | 52 min |
| Jul 26, 6:46 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Natrona | 44 min |
| Jul 26, 6:53 PM MDT | Special Weather Statement | RIW | Johnson | 22 min |
| Jul 26, 6:57 PM MDT | Special Weather Statement | RIW | 33 min | |
| Jul 26, 6:57 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn | 48 min |
| Jul 26, 7:25 PM MDT | Special Weather Statement | RIW | Fremont | 35 min |
| Jul 26, 7:28 PM MDT | Special Weather Statement | RIW | Natrona | 32 min |
| Jul 26, 7:38 PM MDT | Special Weather Statement | RIW | Washakie | 52 min |
| Jul 26, 7:49 PM MDT | Special Weather Statement | RIW | 26 min | |
| Jul 26, 7:51 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Johnson, Washakie | 39 min |
| Jul 26, 7:59 PM MDT | Special Weather Statement | RIW | Fremont | 31 min |
| Jul 26, 8:35 PM MDT | Special Weather Statement | RIW | Johnson | 25 min |
| Jul 26, 9:00 PM MDT | Special Weather Statement | RIW | Johnson | 45 min |
| Jul 27, 1:55 PM MDT | Special Weather Statement | RIW | Hot Springs | 35 min |
| Jul 27, 2:07 PM MDT | Special Weather Statement | RIW | Johnson | 38 min |
| Jul 27, 2:15 PM MDT | Special Weather Statement | RIW | 30 min | |
| Jul 27, 3:34 PM MDT | Special Weather Statement | RIW | Natrona | 41 min |
| Jul 27, 3:40 PM MDT | Special Weather Statement | RIW | 35 min | |
| Jul 27, 3:42 PM MDT | Special Weather Statement | RIW | Hot Springs | 48 min |
| Jul 27, 4:20 PM MDT | Special Weather Statement | RIW | Natrona | 25 min |
| Jul 27, 4:50 PM MDT | Special Weather Statement | RIW | Natrona | 25 min |
| Jul 27, 5:01 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 29 min |
| Jul 27, 5:25 PM MDT | Special Weather Statement | RIW | Hot Springs | 35 min |
| Jul 27, 5:44 PM MDT | Special Weather Statement | RIW | Johnson | 31 min |
| Jul 27, 5:51 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn | 39 min |
| Jul 27, 5:56 PM MDT | Special Weather Statement | RIW | Washakie | 34 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.